# SDR R61A2024080900346

- Difficulty date: July 27, 2024
- Submitted: August 9, 2024
- Operation: Air carrier
- Aircraft: N407YX
- Make and model: Emb ERJ 170-100 LR
- Aircraft serial: 17000370
- Aircraft time: 27,173 hours, 18,570 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Finger Doubler
- Part number: 17067115002
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO DOOR CUTOUT AFT FINGER PLATE IS CORRODED FR 26-27. REMOVED AND REPLACED FWD CARGO DOOR CUTOUT, AFT FINGER DOUBLER REF. SRM 51-40-08.
